research centers


Search results: Found 29

Listing 1 - 10 of 29 << page
of 3
>>
Sort by

Article
An Approximate Solutions of Fuzzy Linear Fredholm Integral Equations
الحلول التقريبية للمعادلة فريد هولم الخطية الضبابية

Authors: Nuha Abduljabbar Rajab --- Mazin Hashim Suhhiem
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 5 Pages: 918-924
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

The main aims of this paper are studying and modifying an approximate to solvefuzzy linear integral equations of Fredholm type.Two different Kinds of fuzzy functions are used to transform the ordinary linearintegral equations of Fredholm type to the fuzzy form.

أن الهدف الرئيسي من هذا البحث هو دراسة و تطوير طريقة تقريبية.لحل المعادلات التكامليةالضبابية الخطية من نوع فريدهولم, وقد تم استخدام نوعين من الدوال الضبابية لتحويل المعادلاتالتكاملية من هذا النوع من الحالات الاعتيادية إلى الحالة الضبابية.

Keywords

fuzzy --- integral equation --- fredholm


Article
Approximate Solution of Singular Integral Equation by Sinc Function

Author: A.M.Ayal
Journal: Misan Journal of Acodemic Studies مجلة ميسان للدراسات الاكاديمية ISSN: 1994697X Year: 2017 Volume: 16 Issue: 32 Pages: 16-21
Publisher: Misan University جامعة ميسان

Loading...
Loading...
Abstract

In this paper we present a method for numerical solution of singular integral equation with Cauchy kernel of first kind using sinc-collocation method. Sinc functions are used to drive an approximate solution. Moreover, an absolute error is computed for the numerical solution


Article
Using boundary integral equation method to solve Plane strain problems of asymmetric elasticity
استخدام طريقة المعادلة التكاملية الحدودية لحل مسائل الإجهاد المستوي للمرونة غير المتماثلة

Authors: Auni M. Gaftan عوني محمد كفطان --- Muayad Sultan Wahyeb مؤيد سلطان وهيب
Journal: Tikrit Journal of Pure Science مجلة تكريت للعلوم الصرفة ISSN: 18131662 Year: 2013 Volume: 18 Issue: 3 Pages: 196-198
Publisher: Tikrit University جامعة تكريت

Loading...
Loading...
Abstract

In this paper we try to solve plane strain problems of asymmetric elasticity by using boundary integral equation method and we compare the results which we obtained from this method with the results of other methods we see that accuracy of our result is more than other results.

حاولنا في هذا البحث حل ( مسائل الإجهاد المستوي للمرونة غير المتماثلة ) باستخدام طريقة المعادلة التكاملية الحدودية , وتمت مقارنة النتائج التي حصلنا عليها عند الحل باستخدام هذه الطريقة مع نتائج الحل باستخدام الطرق الأخرى حيث لاحظنا إن النتائج الجديدة كانت أدق من النتائج الأخرى .


Article
Approximate Solution for Linear Time- Delayed Improper Integral Equation Using Orthogonal Polynomials
الحل التقریبي للمعادلات التكاملیة المعتلة الخطیة ذات زمن متباطئ باستخدام متعددات الحدود المتعامدة

Author: Hayat Adel Ali
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2012 Volume: 30 Issue: 1 Pages: 167-174
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

In this paper we adopt the collocation method based on orthogonal polynomials(Laguerre, Hermite) to solve linear time delayed improper integral equationapproximately. Some examples are given to illustrate the high accuracy and theefficiency of the proposed numerical techniques.

(Laguerre, في ھذا البحث تم تبني طریقة التجمیع بالاعتماد على متعددات الحدود المتعامدةكأساس لحل المعادلات التكاملیة المعتلة الخطیة ذات زمن متباطئ تقریبیا. بعض الأمثلة Hermite)أعطیت لبیان الدقة العالیة والكفاءة للتقنیة العددیة المقترحة.


Article
Solution of Second Kind Volterra Integral Equations Using Non-Polynomial Spline Functions
حل معادلات فولتيرا التكاملية من النوع الثاني باستخدام دوال الثلمة الغير متعددة الحدود

Authors: Sarah H. Harbi سارة حميد حربي --- Muna M. Mustafa منى منصور مصطفى
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 2 عدد خاص بالمؤتمر النسوي الثاني Pages: 207-210
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we use non-polynomial spline functions to develop numerical methods to approximate the solution of 2nd kind Volterra integral equations. Numerical examples are presented to illustrate the applications of these method, and to compare the computed results with other known methods.

في هذا البحث تم استخدام دوال الثلمة الغير متعددة الحدود لايجاد حل عددي تقريبي لمعادلات فولتيرا التكاملية من النوع الثاني. تم اعطاء امثلة عددية لتوضيح تطبيق الطريقة, كما تم مقارنة النتائج مع طرق اخرى معروفة.


Article
Deriving the Composite Simpson Rule by Using Bernstein Polynomials for Solving Volterra Integral Equations
اشتقاق قاعدة سمبسون المعدلة باستخدام متعددات حدود بيرنشتاين لحل معادلات فولتيرا التكاملية

Author: Jenan Ahmad Al-A'asam جنان أحمد الأعسم
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 3 Pages: 1274-1281
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we use Bernstein polynomials for deriving the modified Simpson's 3/8 , and the composite modified Simpson's 3/8 to solve one dimensional linear Volterra integral equations of the second kind , and we find that the solution computed by this procedure is very close to exact solution.

قد تم استخدام متعددات حدود بيرنشتاين لأشتقاق قاعدة سمبسون (8/3) المعدلة وذلك لحل معادلات فولتيرا التكاملية الخطية من النوع الثاني. وتبين ان الحل باستخدام هذه الطريقة قريب جدا من الحل التحليلي (المضبوط).


Article
Some Probability Characteristics Functions of the Solution of a Stochastic Non-Linear Fredholm Integral Equation of the Second Kind
بعض دوال المزايا الاحتمالية لحل معادلة فريدهولم التكاملية والعشوائية وغير الخطية من النوع الثاني

Author: Mohammad Wahdan Muflih محمد وهدان مفلح
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2011 Volume: 8 Issue: 2 Pages: 394-399
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this research, some probability characteristics functions (probability density, characteristic, correlation and spectral density) are derived depending upon the smallest variance of the exact solution of supposing stochastic non-linear Fredholm integral equation of the second kind found by Adomian decomposition method (A.D.M)

في هذا البحث، بعض دوال المزايا الاحتمالية (كثافة الاحتمالية، المميزة، الارتباط والكثافة الطيفية) تم اشتقاقها استنادا ً لأصغر تباين لحل معادلة افتراضية لفريدهولم التكاملية من النوع الثاني، الغير خطية والعشوائية والذي تم ايجاده بطريقة أدوميان التحليلية.


Article
Solving Non-linear Volterra-Hammerstein Integral Equations ofthe Second Kind Using Modified Decomposition Method

Author: Chinar S. Ahmed
Journal: Diyala Journal For Pure Science مجلة ديالى للعلوم الصرفة ISSN: 83732222 25189255 Year: 2011 Volume: 7 Issue: 2 Pages: 63-70
Publisher: Diyala University جامعة ديالى

Loading...
Loading...
Abstract

In this paper, non-linear Volterra-Hammerstein integral equations of the second kind
(NVHIEK2) considered. The modified Adomian decomposition method is been used to solve the
NVHIEK2. Some illustrative examples are prepared to show the efficiency and simplicity of the
method

اعتبر في هذه الدراسة, معادلة هامرستن فولتيرا اللاخطية التكاملية من النوع الثاني, و استخدمة طريقة ادوميان التحليلية المتطورة لحل هذه المعادلات, مع بعض امثلة ايضاحية المعدة لبيان كفاءة و سهولة الطريقة.


Article
Least Squares Method For Solving Integral Equations With Multiple Time Lags
طریقة المربعات الصغرى لحل معادلات تكاملیة ذات زمن متعدد التباطؤ

Authors: Suha N. Shehab --- Hayat Adel Ali --- Hala Mohammed Yaseen
Journal: Engineering and Technology Journal مجلة الهندسة والتكنولوجيا ISSN: 16816900 24120758 Year: 2010 Volume: 28 Issue: 10 Pages: 1893-1899
Publisher: University of Technology الجامعة التكنولوجية

Loading...
Loading...
Abstract

The main purpose of this work is to propose an approximate method to solveintegral equation with multiple time lags (IEMTL) namely least squares methodwith aid of Chebyshev polynomials of (first, second, third, and fourth)kinds.Example is given as an application of least squares method with aid of four kindsof Chebyshev polynomials.

الغرض الاساسي لهذا العمل هو اقتراح طريقة تقريبية لحل معادلات تكاملية ذات زمن متعددالتباطؤتسمى بطريقة المربعات الصغرى بأستخدام متعددات حدود شبيشيف للانواع (الاولى , الثانية ,الثالثة والرابعة).أعطاء مثال كتطبيق لطريقة المربعات الصغرى مع أنواع متعددات حدود شبيشيف


Article
Approximate Solution of Some Classes of Integral Equations Using Bernstein Polynomials of Two-Variables
حل تقريبي لبعض أنواع المعادلات التكاملية باستخدام متعدد حدود برنستن ذات متغيرين

Authors: Lamyaa H. Ali لمياء حسين علي --- Haleema S. Ali حليمة سويدان علي
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2012 Volume: 9 Issue: 2 Pages: 372-377
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

The research aims to find approximate solutions for two dimensions Fredholm linear integral equation. Using the two-variables of the Bernstein polynomials we find a solution to the approximate linear integral equation of the type two dimensions. Two examples have been discussed in detail.

يهدف البحث الى إيجاد الحلول التقريبية لمعادلة فريدهوم الخطية من النوع الثاني ذات البعدين. باستخدام متعدد حدود برنستن ذات المتغيرين تم ايجاد الحل التقريبي للمعادلة التكاملية الخطية من النوع الثاني ذات البعدين. تمت مناقشة مثالين بالتفصيل.

Listing 1 - 10 of 29 << page
of 3
>>
Sort by
Narrow your search

Resource type

article (29)


Language

English (27)

Arabic (1)

Arabic and English (1)


Year
From To Submit

2019 (2)

2017 (4)

2016 (4)

2015 (1)

2014 (3)

More...